RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1971, Volume 35, Issue 5, Pages 1008–1036 (Mi izv2145)  

This article is cited in 3 scientific papers (total in 3 papers)

Tensor differential forms on algebraic varieties

P. Bryukman


Abstract: Tensor (differential) forms on projective varieties are defined and studied in connection with certain birational invariants.
A sufficiently complete picture of the set of all tensor forms of the first kind on smooth projective hypersurfaces is given.
Restrictions of tensor forms, given on any smooth projective variety, to its intersection with a hypersurface are investigated. In particular, an analog of Lefschetz's theorem involving the usual skew-symmetric form is proved.

Full text: PDF file (2282 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1971, 5:5, 1021–1048

Bibliographic databases:

UDC: 513.66
MSC: Primary 14A10; Secondary 14F10
Received: 19.02.1971

Citation: P. Bryukman, “Tensor differential forms on algebraic varieties”, Izv. Akad. Nauk SSSR Ser. Mat., 35:5 (1971), 1008–1036; Math. USSR-Izv., 5:5 (1971), 1021–1048

Citation in format AMSBIB
\Bibitem{Bry71}
\by P.~Bryukman
\paper Tensor differential forms on algebraic varieties
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1971
\vol 35
\issue 5
\pages 1008--1036
\mathnet{http://mi.mathnet.ru/izv2145}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=292844}
\zmath{https://zbmath.org/?q=an:0221.14012}
\transl
\jour Math. USSR-Izv.
\yr 1971
\vol 5
\issue 5
\pages 1021--1048
\crossref{https://doi.org/10.1070/IM1971v005n05ABEH001199}


Linking options:
  • http://mi.mathnet.ru/eng/izv2145
  • http://mi.mathnet.ru/eng/izv/v35/i5/p1008

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. A. Bogomolov, “Holomorphic tensors and vector bundles on projective varieties”, Math. USSR-Izv., 13:3 (1979), 499–555  mathnet  crossref  mathscinet  zmath  isi
    2. F. A. Bogomolov, “Holomorphic symmetric tensors on projective surfaces”, Russian Math. Surveys, 33:5 (1978), 179–180  mathnet  crossref  mathscinet  zmath
    3. D. A. Rumynin, “Lie algebras in symmetric monoidal categories”, Siberian Math. J., 54:5 (2013), 905–921  mathnet  crossref  mathscinet  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:157
    Full text:62
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019